Anatoli Ivanov
Anatoli Ivanov
Verified email at psu.edu - Homepage
Title
Cited by
Cited by
Year
Oscillations in singularly perturbed delay equations
AF Ivanov, AN Sharkovsky
Dynamics Reported, 164-224, 1992
1431992
Halanay inequality, Yorke 3/2 stability criterion, and differential equations with maxima
A Ivanov, E Liz, S Trofimchuk
Tohoku Mathematical Journal, Second Series 54 (2), 277-295, 2002
872002
Robust stability of delay-difference equations
EI Verriest, AF Ivanov
Proceedings of 1995 34th IEEE Conference on Decision and Control 1, 386-391, 1995
861995
Robust stability of systems with delayed feedback
EI Verliest, AF Ivanov
Circuits, Systems and Signal Processing 13 (2), 213-222, 1994
681994
Theory, stochastic stability and applications of stochastic delay differential equations: a survey of results
AF Ivanov, YI Kazmerchuk, AV Swishchuk
Differential Equations Dynam. Systems 11 (1-2), 55-115, 2003
672003
On global stability in a nonlinear discrete model
AF Ivanov
Nonlinear Analysis: Theory, Methods & Applications 23 (11), 1383-1389, 1994
571994
Discrete Halanay-type inequalities and applications
E Liz, A Ivanov, JB Ferreiro
Nonlinear Analysis: Theory, Methods & Applications 55 (6), 669-678, 2003
462003
Solution of one heat equation with delay
DY Khusainov, AF Ivanov, IV Kovarzh
Nonlinear Oscillations 12 (2), 260, 2009
352009
Optimal control of stochastic differential delay equations with application in economics
AF Ivanov, AV Swishchuk
International Journal of Qualitative Theory of Differential Equations and …, 2008
342008
Robust stabilization of systems with delayed feedback
EI Verriest, AF Ivanov
Proceedings of the second international symposium on implicit and robust …, 1991
331991
On the discretization of a delay differential equation
K Cooke, A Ivanov
Journal of Difference Equations and Applications 6 (1), 105-119, 2000
322000
Global stability of a class of scalar nonlinear delay differential equations
AF Ivanov, E Liz, S Trofimchuk
Differential Equations Dynam. Systems 11, 33-54, 2003
312003
On a high order differential delay equation
JK Hale, AF IvANov
Journal of Mathematical Analysis and Applications 173, 505-505, 1993
281993
Stable rapidly oscillating solutions in delay differential equations with negative feedback
AF Ivanov, J Losson
Differential and Integral Equations 12 (6), 811-832, 1999
261999
Difference inclusions with delay of economic growth
ZA Dzalilov, AF Ivanov, AM Rubinov
DYNAMIC SYSTEMS AND APPLICATIONS 10 (2), 283-293, 2001
192001
Convergence estimates for solutions of linear stationary systems of differential-difference equations with constant delay
DY Khusainov, AF Ivanov, AT Kozhametov
Differential Equations 41 (8), 1196-1200, 2005
182005
Global behavior in nonlinear systems with delayed feedback
AF Ivanov, MA Pinto, SI Trofimchuk
Proceedings of the 39th IEEE Conference on Decision and Control (Cat. No …, 2000
172000
Periodic solutions for three-dimensional non-monotone cyclic systems with time delays
AF Ivanov, B Lani-Wayda
Discrete & Continuous Dynamical Systems-A 11 (2&3), 667, 2004
132004
On the existence of non-monotone non-oscillating wavefronts
A Ivanov, C Gomez, S Trofimchuk
Journal of Mathematical Analysis and Applications 419 (1), 606-616, 2014
122014
Oscillatory solutions of functional-differential equations generated by deviation of arguments of mixed type
AF Ivanov, Y Kitamura, T Kusano, VN Shevelo
Hiroshima Mathematical Journal 12 (3), 645-655, 1982
121982
The system can't perform the operation now. Try again later.
Articles 1–20